# SDR UALA2009083102718

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 48,736 hours, 5,854 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. SEAT ROWS 33 THRU 43 LEFT.  REPLACED BATTERY CHECKS OK
